Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An $ \aleph \sb{0}$-categorical theory whose language is countably infinite


Author: Rohit Parikh
Journal: Proc. Amer. Math. Soc. 49 (1975), 216-218
MSC: Primary 02G20
DOI: https://doi.org/10.1090/S0002-9939-1975-0381979-9
MathSciNet review: 0381979
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the following, we describe an $ {\aleph _0}$-categorical, complete, decidable theory $ T$ whose language is countably infinite.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02G20

Retrieve articles in all journals with MSC: 02G20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0381979-9
Article copyright: © Copyright 1975 American Mathematical Society